MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion and cardiac tamponade occurred.A left atrial appendage (laa) closure procedure was being performed, and a watchman fxd curve access system (was) was selected to be used.During the procedure, access was obtained via the groin for the was sheath and an additional sheath for intra cardiac echocardiography (ice).Versacross connect was used in conjunction with ice to cross the atrial septum at an inferior-mid location.The wire crossed the septum, and position was confirmed by ice without issue.The was sheath was advanced and retracted to dilate septal puncture.The ice catheter was advanced across the septum uneventfully and measurements of the laa were obtained.The was sheath was advanced to the left atrium, a pigtail catheter was inserted and an angiogram was performed.The patient's blood pressure was low, so an effusion sweep was performed with ice, and a large pericardial effusion was noted on the right ventricle (rv) free wall.The patient's chest was prepped and pericardiocentesis was performed.A total of 400cc of bright red blood was aspirated, and the patient required one (1) unit of blood transfusion.The sheaths were removed and the patient was intubated and transferred to the intensive care unit (icu).The patient had been discharged from the hospital.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
EI   30106
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50671278
Report Number2124215-2026-47821
Device Sequence Number9272778
Product Code DQY
UDI-Device Identifier00191506013813
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038725236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale